Bagdad Resident Dies of Apparent Overdose, Possible Fentanyl
Featured

06 March 2019
 

Apparent Overdose takes the life of Bagdad resident – Pills containing Fentanyl possibly involved  

PRELIMINARY INFORMATION - On March 5, 2019, around 4 PM, deputies received a report of a medical emergency at a home on Lawler Terrace in Bagdad, Arizona. When deputies arrived, medical personnel were performing life-saving measures on a 30-year-old male, but he could not be revived and was pronounced deceased at the scene. 

Deputies spoke with a family member who told them that earlier she had taken the victim to Phoenix for an appointment. Before leaving, they went to a fast food restaurant for lunch. At the restaurant, the victim went to use the restroom and when they eventually returned to their vehicle, the victim looked noticeably ill and was having a hard time staying awake. He started complaining that he was not feeling well. They stopped at a store so the victim could use the restroom where he began throwing up. They then decided to head home to Bagdad. Travel time to Bagdad is generally about 2 and one-half hours. 

On the way to Bagdad, the family member heard the victim throwing up, coughing and what she thought was snoring. About 30 minutes before arriving in Bagdad, she could no longer hear any concerning sound from the victim and thought he was sleeping. At their house, she tried to wake him without success and called 911. 

During a search of the victim’s clothing, deputies found several blue pills in his pants. Detectives from Partners Against Narcotics Trafficking task force tested the pills which showed positive for Fentanyl. The family indicated the victim had a drug history involving the use of pills, but had been through rehabilitation and claimed he was clean. 

The victim was transported to the medical examiner’s office for an autopsy and the exact cause of death is pending their findings. Release of name pending full family notice of this incident. 

Note – This incident, based on the information known at this point, indicates the likelihood of a fentanyl overdose. The power to kill a human being by this narcotic cannot be underestimated. Please share the story with those you care about.   

 

Citizens can contact the Yavapai County Sheriff’s Office with information or questions at 928-771-3260 

or the YCSO website: www.ycsoaz.gov

  • Social network:
60 K2_VIEWS
Dwight D'Evelyn

Yavapai County Sheriff’s Office Media/Crime Prevention Coordinator

Website: www.ycsoaz.gov